# SDR RAAA99E8039

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.117, FOUND LBL 12 SEAT TRACK CORRODED AT FS 464.  DURING CLEANUP OF NEGLIGIBLE SEAT TRACK CORROSION FOUND FS 464 TRANSVERSE FLOORBEAM CORRODED BEYOND LIMITS.  REPAIRED PER SRM 53-2-4, FIG 2, SHEET 1, M-54 NR 483.
